# SDR DALA2021061103184

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB JUST ABOVE C2 DOOR THRESHOLD IS CORRODED, AT FWD END, NEAR FWD DOOR OPENING, APPROXIMATELY 14" FROM DOOR (MARKED). NRC 001-0369:0593-2006/011 00288: REPLACED WEB PER B717 SRM 51-40-02. (LP #1835144)
